Displaying similar documents to “$\mu$-statistically convergent function sequences”

Spaces not distinguishing pointwise and -quasinormal convergence

Pratulananda Das, Debraj Chandra (2013)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this paper we extend the notion of quasinormal convergence via ideals and consider the notion of -quasinormal convergence. We then introduce the notion of Q N ( w Q N ) space as a topological space in which every sequence of continuous real valued functions pointwise converging to 0 , is also -quasinormally convergent to 0 (has a subsequence which is -quasinormally convergent to 0 ) and make certain observations on those spaces.

On ideal equal convergence

Rafał Filipów, Marcin Staniszewski (2014)

Open Mathematics

Similarity:

We consider ideal equal convergence of a sequence of functions. This is a generalization of equal convergence introduced by Császár and Laczkovich [Császár Á., Laczkovich M., Discrete and equal convergence, Studia Sci. Math. Hungar., 1975, 10(3–4), 463–472]. Our definition of ideal equal convergence encompasses two different kinds of ideal equal convergence introduced in [Das P., Dutta S., Pal S.K., On and *-equal convergence and an Egoroff-type theorem, Mat. Vesnik, 2014, 66(2), 165–177]_and...